# SDR P2EA99025

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEADING EDGE FSS 594, NR 1 SLAT OUTBOARD MAIN TRACK, RIB CRACKED.  DEFECT SIZE, LENGTH .0125 INCH.  REPLACED RIB AT FSS 594 PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
